# SDR SWAA2025092617461

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8780Q
- Make and model: Boeing 737-8
- Aircraft serial: 67753
- Aircraft time: 8,958 hours, 4,559 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB UPPER SLIDING SEAL CRACKED.   REMOVED AND REPLACED UPPER SLIDER PER AMM 53-31-31.
